Progesterone, insomnia and "agressive mood" dont know how much apply

by Gerard
(Barcelona)

Hi

I´m a 26 years old guy who started taking progesterone cream about a month ago. I really dont know how much amount to put cause in some places its recommended about 10 mg day in men but in others more (10-100 mg) to avoid oestrogen dominance. I use progesterone cream from Source naturals (contains 500 mg of progesterone per ounce and 22 mg per 1/4 teaspoon). Im a bit lost of how apply this quantity, so i put it to get a huge amount filled in the palm of my hand ( so maybe im using a terrible high amount of it. ( TWICE PER DAY). Maybe am i using too much?.

I started using it due to a genetic study(23 and me) that recommended it to me ( MAO-A gene). Since i started using it , ive become agressive, i have some insomnia and i sleep worst, more nervous and more irritable. On the other hand ive got more secure and decided. I thought it would be fine for me cause i think ive always have had some hormonal problems ( hair loss, bowel disease, slow beard growth..)....

I would like to ask how quantity should be correct and if this syptoms can be derived from the progesterone. As well as ask too how apply the correct quantity (im not from usa and i dont understand very well "/4 or 1/8 teaspoon)

Comments for Progesterone, insomnia and "agressive mood" dont know how much apply

Click here to add your own comments

Mar 28, 2015
Progesterone, insomnia and "agressive mood" dont know how much apply
by: Wray

Hi Gerard I prefer to use the metric system as the entire world uses it, apart from America and Britain, so any info on our site gives measurements in millilitres or grams. But as you are using another cream, the 1/4 teaspoon they give is equivalent to 1.25ml. A metric teaspoon is 5 ml. I suggest people use metric kitchen measuring spoons, do you have any? They are usually readily available in kitchens shops. Although most sites recommend 10mg/day for men, it's not a question of one size fits all, but what are the symptoms. Many men need far more than that if their symptoms are severe. One thing you should have been warned about is Oestrogen Dominance, it occurs when men first start progesterone just as it does in women. We do have a page on Anger and aggression which might help clarify things. We also have a a page on Anxiety which covers nervousness too. We also have a page on How to use Progesterone Cream. Take care Wray

Mar 28, 2015
larger dose
by: Gerard

Hi Wray.

Thx for the answers. I think i have been putting on me a very high dose of progesterone cream. As you see the correct dosage would be the size of a penny. I have used a huge amount filling the pal of my hand ( i dont want to imagine the brutal dosis of it i was using...). So now i will ask you if this time ive been using such a larger dose ( 1 month) could have any side effects in my body or it will disappear when i reduce the dosage? Could such a large dose have feminizing effects on me?. Apologies and thank you again.

Mar 28, 2015
larger dose
by: Anonymous

Hi Wray.

Thx for the answers. I think i have been putting on me a very high dose of progesterone cream. As you see the correct dosage would be the size of a penny. I have used a huge amount filling the pal of my hand ( i dont want to imagine the brutal dosis of it i was using...). So now i will ask you if this time ive been using such a larger dose ( 1 month) could have any side effects in my body or it will disappear when i reduce the dosage? Could such a large dose have feminizing effects on me?. Apologies and thank you again.

Mar 28, 2015
larger dose
by: Wray

Hi Gerard I don't think you have any need to worry. A small amount of progesterone could possibly increase testosterone levels, but a high amount suppresses it's manufacture. As it does oestrogen. This is the reason I always suggest higher amounts than others do. You might like to read our page on Traumatic Brain Injury to see the amounts given to men. There is no 'correct' amount, please don't think in terms like that. The amount needed is directly related to the severity of the symptoms. I've given advice to men who have gynaecomastia, or Man Boobs. They need far higher amounts of progesterone than men with mild symptoms to suppress the excess testosterone or oestrogen. The gynaecomastia is often caused by testosterone therapy, as this in turn converts to oestrogen. I've given this answer on both your pages. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone for men.


Search over 7,500 pages on this site...